# SDR DHL2002806533

- Difficulty date: July 23, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 97510821
- Condition: Corroded
- Location: Lt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD LEADING EDGE UPPER CAP SHOWS CORROSION AND CRACK BETWEEN XFS 20.000 AND XFS 195.000.  REMOVED CRACKED UPPER CAP IAW SRM 51-1-20D PAGE 21 AND SRM 51-1-21.  INSTALLED NEW UPPER CAP IAW SRM 57-3-3 PAGE 5 DRAWING 9750482, SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE 9 AND SRM 51-1-5 PAGE 1.
